MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/075CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "checked for leak about 5h after patient use.Checked after extubation and it was clear that air was escaping." there was patient involvement, but no harm/adverse event reported.
 
Additional Manufacturer Narrative
Month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One used decontaminated sample was received for investigation.Under visual inspection the sample appeared to be in good condition.During the manufacturing process, the devices are 100 percent inflation tested, which includes inflating each device cuff and leaving for a twelve (12) hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.The inflation tests were repeated on the received sample.It was confirmed that after 12 hours the cuff was still fully inflated.Based on the results of testing the reported failure was not observed and no trend of similar customer complaints was identified.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19776362
Report Number3011237704-2024-00149
Device Sequence Number15597039
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/075CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown